# SDR MALA010445

- Difficulty date: May 8, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON DESCENT FOR LANDING ON FLIGHT 3173, ONLY HAD 2 GEAR DOWN LIGHTS, AFTER GEAR EXTENSION.  EXECUTED MISSED APPROACH OF RAN QRH, CHANGED BULBS, RECEIVED 3 GEAR DOWN LOCKED LIGHTS.  2 BULBS USED FROM BULB HOLDER.  MAINTENANCE RESTOCKED BULBS.  P/N 327.
